# SDR IXXA199543

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45971
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOL - ON APPROACH, NO NOSE LANDING GEAR DOWN INDICATION WAS OBTAINED WHEN THE LANDING GEAR WAS EXTENDED, AND THE LANDING GEAR UNSAFE LIGHT WAS ILLUMINATED.  THE LANDING GEAR WAS CYCLED FOUR TIMES, AND A SAFE INDICATION WAS OBTAINED AND VISUALLY VERIFIED.  ON THE GROUND IN TOL, DETERMINED THAT NLG DOWNLOCK SWITCH REQUIRED ADJUSTMENT.  THE SWITCH WAS ADJUSTED, THE NLG OPS CHECKED, AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
